# SDR USAA920081358

- Difficulty date: July 10, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 29,128 hours, 12,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2180
- Condition: Failed
- Location: Emergency Lights
- Part time: 29,128 hours, 12,812 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG# 4288237 - LAX- C-9-FWD EMERGENCY POWER SUPPLY UNIT WILL NOT TEST. MX REPLACED THE EPSU. OPERATIONAL TEST WAS GOOD. (B)
